Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2014, Volume 14, Issue 1, Pages 35–43 (Mi vngu325)  

This article is cited in 5 scientific papers (total in 5 papers)

Elimination of metarecursive in Owing's theorem

M. V. Dorzhieva

Novosibirsk State University

Abstract: Proved existence of universe and minimal $\Pi^{1}_{1}$-numerations of $\Pi^{1}_{1}$-sets and absence of Friedberg and positive $\Pi^{1}_{1}$-numerations of all $\Pi^{1}_{1}$-sets.

Keywords: enumeration, minimal numeration, Friedberg numeration, positive numeration, analytical hierarchy.

Full text: PDF file (237 kB)
References: PDF file   HTML file
UDC: 510.5
Received: 13.05.2013

Citation: M. V. Dorzhieva, “Elimination of metarecursive in Owing's theorem”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:1 (2014), 35–43

Citation in format AMSBIB
\Bibitem{Dor14}
\by M.~V.~Dorzhieva
\paper Elimination of metarecursive in Owing's theorem
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2014
\vol 14
\issue 1
\pages 35--43
\mathnet{http://mi.mathnet.ru/vngu325}


Linking options:
  • http://mi.mathnet.ru/eng/vngu325
  • http://mi.mathnet.ru/eng/vngu/v14/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Dorzhieva, “Nerazreshimost elementarnykh teorii polureshetok Rodzhersa analiticheskoi ierarkhii”, Sib. elektron. matem. izv., 13 (2016), 148–153  mathnet  crossref
    2. M. V. Dorzhieva, “Odnoznachnaya numeratsiya dlya semeistva vsekh $\Sigma^{1}_{2}$-mnozhestv”, Sib. zhurn. chist. i prikl. matem., 18:2 (2018), 47–52  mathnet  crossref
    3. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrahmanov, “Partial decidable presentations in hyperarithmetic”, Siberian Math. J., 60:3 (2019), 464–471  mathnet  crossref  crossref  isi  elib
    4. M. V. Dorzhieva, “Computable numberings of families of infinite sets”, Algebra and Logic, 58:3 (2019), 224–231  mathnet  crossref  crossref  isi
    5. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Computable positive and Friedberg numberings in hyperarithmetic”, Algebra and Logic, 59:1 (2020), 46–58  mathnet  crossref  crossref  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:140
    Full text:50
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022